Itchy rashes on leg due to soap allergy

28/y/o woman presents for a mildly itchy rash on her legs from 3 days. It is associated with lower extremity joint pain and abdominal pain. The patient thought the rash may be the result of an allergic reaction to use of new soap. She denies fever, dyspnea, diarrhea, vomiting, or other symptoms. Vital signs are normal. Prakriti kapha vata Agni samanya Mala nirama

6 Likes

LikeAnswersShare
Haridra Khand Urtiplax Cap Pancha Tikta Ghrita Guggulu Giloya Ghan Vati Khadirarishta Prakshalan With Neem Patra Kwath Local Application Of Urtiplax Lotion.
Tab Septran 1 BD 15 days Fluconazole 150 once a week for a month Clobate GM oint for LA BD Tab Becosule Z 1 HS for 15 days
Ras manikya+shuddha gandhak BD Cap-urtiplex BD Shat dhaut ghrit for application Haridra khanda at night Avoid soap application in affected area
Rx Tab Haridrakhanda 3g BD Cap Urtiplex 1 BD Urtiplex lotion e/a Avoid using any soap, insted use Ayurvedic bath Powder
urtiplex lotion local application gandhak rasayan 2bd aarogyavardhini vati 2bd mahamanjulishtadi kwath 10ml bd kadiradi vati 2bd
Dear Dr. Nidhi Sharma, Advice for the case. Tab. Alleczhi 2 BD. Apply Multanimitti aOn affected area. Liq. Maha Manjisthadi Quatha.
Tab giloy Ghan vati... Haridra khanda... Tab Arogyavardhini vati Syp. Khadirarishta... Avoid using any soap......
Tab urtiplax Panchatiktha ghrita guggulu Gandhak rasayan Rasa manikya Manjisthadi kwath Arogyavardhani vati
Allergic Rx Tab Atcet 5 mg 1 BD X 3 days n then 1 OD ext Syp Cypon 2 TSF BD Any glycerine soap
Dr Ranjit Kumar Poriya Homeopathy Rx Urtica Urens 30xbd. APIs mel 30xbd.
Load more answers